Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Use Of Crystal Meth Cause Difficulty In Swallowing?

I used speed (crystal meth) for the first time last night. I am concerned that I may be having a reaction. I few hours ago (about 6-8 hours after using) my throat is tight and I am having difficulty swallowing. Should I be concerned that this is related to the one time use or could it be unrelated ?
Thu, 24 Nov 2022
Report Abuse
Anesthesiologist 's  Response
Hello,

Yes, crystal meth can cause esophageal muscle spasms and lead to difficulty in swallowing. It can also lead to nausea, diarrhea, cramping, intestinal ischemia, paralytic ileus and malnutrition etc.

My sincere advise is to stop using meth even in very low quantities. It will destroy your health and wellbeing. Your difficulty in swallowing will come down slowly in 1 or 2 days. So don't worry

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pallavi M., Anesthesiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Does Use Of Crystal Meth Cause Difficulty In Swallowing?

Hello, Yes, crystal meth can cause esophageal muscle spasms and lead to difficulty in swallowing. It can also lead to nausea, diarrhea, cramping, intestinal ischemia, paralytic ileus and malnutrition etc. My sincere advise is to stop using meth even in very low quantities. It will destroy your health and wellbeing. Your difficulty in swallowing will come down slowly in 1 or 2 days. So don t worry Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pallavi M., Anesthesiologist